# SDR SIMA2018102219003

- Difficulty date: October 19, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N231AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000554
- Aircraft time: 6,549 hours, 4,458 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 FA FLASHLIGHT INOP. C/A-FUNCTION TESTED FWD FA FLASHLIGHT. CHK'ED GOOD IAW AMM 33-51-01. NO FURTHER DEFECTS NOTED.
